Health

What do heart palpitations mean?

The heart is the engine of the human body. The cardiovascular system provides the body with oxygen and all necessary substances. Therefore, a healthy heart is a guarantee of good health and active lifestyle.

Rapid heartbeat: the main causes

Rapid heartbeat is the subjective feeling that the number and strength of heartbeats has increased. Often patients describe this condition with the following words: my heart is about to leap out of my chest, my heart is about to burst and so on.

In medical terms, palpitations are an increase in the number of heart beats per minute. For example, in the normal state, the heart beats between 60 and 80 times per 60 seconds. If the rate reaches 90 beats or more, it is said to be tachycardia.

Among the main causes of rapid heart muscle contraction may be:

  • physical exertion (running, climbing a mountain, intensive training, carrying heavy objects);
  • weather conditions (high temperature outdoors, high humidity, etc.)
  • emotional state (fright, negative emotions, overexcitement);
  • taking medications (for example, vasoconstrictor drops into the nose);
  • consumption of certain foods (coffee, tea, carbonated drinks with caffeine);
  • changes in arterial pressure;
  • consumption of nicotine, alcohol.

Rapid heartbeat can also indicate problems with the cardiovascular system. Therefore, when these symptoms appear, it is better to consult a doctor and purchase prescription drugs. You can order medicines from mexican pharmacy online.

Tachycardia: main symptoms

The main symptom of tachycardia is an increase in the number of heart contractions. However, not all patients feel this change. Accompanying tachycardia may be other symptoms that help to determine the deviation in the heart performance.

For example, with increased heartbeat, a person may feel tired and irritability, increased activity and rapid tiredness. In addition, patients experience excessive sweating, shortness in breath, and headaches as well as dizziness. In some patients, palpitations may cause a panic attack, as this is often the symptom that accompanies a panic attack.

If you decide to order medicines at Mexican pharmacy be sure to report this symptom to the pharmacist who will check whether it is a contraindication.

These symptoms in general may indicate the occurrence of problems with the heart, blood vessels, as well as arterial pressure. The problem should not be left to chance. It is recommended to take treatment for tachycardia. Medications can be purchased at a certified mexican pharmacy after consulting with your doctor.

Heart palpitations and arterial pressure changes

Heart palpitations can be related to changes in arterial blood pressure. The number of heart beats increases with high blood pressure.

If your blood pressure rises, your blood vessels become constricted, which means your heart has to contract more often to keep your body functioning normally.

In such a situation, normalization of the pressure will eliminate the symptoms of tachycardia. Drugs for arterial hypertension should be chosen with the attending doctor after consultation. You can order the pills from online mexican pharmacy Medicinesmexicorx.

Low blood pressure and tachycardia may also be related. When you are in shock or stress, your blood pressure may drop and your heart may beat faster. In this case, the stress factor should be eliminated to normalize the heartbeat.

Tachycardia may also be unrelated to changes in blood pressure. Examples of such a situation are:

  1.   The presence of thyroid problems.
  2.   Vegetovascular diseases.
  3.   Anemia and other diseases.

What should I do if I have palpitations?

If you notice palpitations, you should determine the real reasons. Determining the cause is the way to solve the problem of tachycardia. If it is an occasional condition, such as nervous excitement or climbing a steep mountain, you need to monitor the condition for a few days.

If, however, attacks of palpitations become regular, then you should not let the situation go on its own. It is necessary to consult a cardiologist to determine the causes and, if necessary, take medications for tachycardia. You can get quality medications at best mexican pharmacy.

Related Articles

Back to top button